# SDR SWIA2019110646715

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP VANE L/E AT CENTER ACTUATOR IS CHAFED.  (C-CHECK) RO: 11/05/2019  REPLACED LH INBD FLAP VANE CAP AT CENTER ACTUATOR IAW SRM.
